# SDR T17A202006297024

- Difficulty date: June 27, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N453TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK281
- Aircraft time: 4,058 hours, 5,321 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Stiffener
- Part number: 202000193
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 7,058 hours, 5,321 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE LEFT HAND UPPER TRUST REVERSER STIFFENER CRACKED. MX REMOVED AND REPLACED THE STIFFENER WITH A NEW UNIT. IAW CMM REPAIR #7 78-30-07
